Detail publikace
Metrizable connections and restrictively variational connections in affine manifolds
VANŽUROVÁ, A. PIRKLOVÁ, P.
Originální název
Metrizable connections and restrictively variational connections in affine manifolds
Typ
článek v časopise - ostatní, Jost
Jazyk
angličtina
Originální abstrakt
We discuss the relationship between metrizable and restrictively variational connections and give some partial answers in the case of two-dimensional manifolds.
Klíčová slova
Manifold; connection; metric; Riemannian geometry; calculus of variations; inverse problem; Helmholtz conditions
Autoři
VANŽUROVÁ, A.; PIRKLOVÁ, P.
Rok RIV
2012
Vydáno
20. 12. 2012
Nakladatel
Slovak University of Technology in Bratislava
Místo
Bratislava (SK)
ISSN
1337-6365
Periodikum
Journal of Applied Mathematics
Ročník
2012 (5)
Číslo
3
Stát
Slovenská republika
Strany od
141
Strany do
149
Strany počet
9
BibTex
@article{BUT97748,
author="VANŽUROVÁ, A. and PIRKLOVÁ, P.",
title="Metrizable connections and restrictively variational connections in affine manifolds",
journal="Journal of Applied Mathematics",
year="2012",
volume="2012 (5)",
number="3",
pages="141--149",
issn="1337-6365"
}